Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114

    Will Nolvadex (Tamoxifen) cause muscle loss?

    I have been taking Tamoxifen which is the generic Nolvadex alone to try to get rid of a small case of gyno. It seesm that I am losing muscle mass and a bit of strength. Is this from the Tamoxifen?

  2. #2
    cb25's Avatar
    cb25 is offline Banned
    Join Date
    Mar 2003
    Location
    AZ to MA...depends on whe
    Posts
    2,781
    Nolva is an anti-e...I know some people say it hinders gains, but I see no reason for it to actually cause muscle loss. Are you on cycle right now? How's your diet? That's the first place I would look - also what else are you taking (any ephedra, caffeine, clen , etc)...

  3. #3
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114
    I am taking the Nolvadex because of some side effects I got from a previous andro cycle. Everyone at the gym has told me that I look smaller. I kinda started to lose the mass when I started the Nolvadex, and that was a few weeks ago which was a few weeks after I stopped my cycle. My good buddies dad is a gynocologist and perscribes Nolvadex for his women pateints, and he said it might cause muscle loss if a guy takes it (but he wasnt sure). So I don't know whats up! I am not eating quite as much as I was, but I dont think that would cause me to lose the muscle mass that fast.

  4. #4
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    Quote Originally Posted by C.K.
    I am not eating quite as much as I was, but I dont think that would cause me to lose the muscle mass that fast.
    u just answered your own question !

    stay hungry brother !

  5. #5
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    nolvadex wont hinder your gains unless you take mega doses of it..you probably are losing water weight which is why you look smaller...if you already have symptoms of gyno id sudgest some femera with it..thanks depdaddy

  6. #6
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114
    Its not that i already have symptoms...I waited too long to get the drugs to stop the symptoms, so now I do have it, but a very slight case of it. I am trying to see if the Nolvadex that the doc gave me will help reduce the tissue. I took 20mg a day and it wasnt doing all that much so I tried 40mg a day and no luck, but I only tried the stuff for 2 weeks or so. Now the doc told me to go on 10mg a day for a month, and see if it helps...I believe that he doesnt know much. So if it wasnt helping..why not just keep the stuff for a rainy day when im on a cycle and need it! Can not eating quite as much really cause me to lose muscle mass? And what do you guys think of all this?

  7. #7
    cb25's Avatar
    cb25 is offline Banned
    Join Date
    Mar 2003
    Location
    AZ to MA...depends on whe
    Posts
    2,781
    Yes. If you're not taking in enough calories for your body size, then you'll lose weight. Calories in = calories out = weight maintenance. Remember that you're bigger (I hope) than before you started your last cycle, so you have increased needs.

    Secondly, a lot of people lose some of their gains a few weeks after their cycles, either due to poor pct, or diet or other factor.

    I don't think the nolva will cause muscle loss. Also, if you've been taking the nolva for a few weeks and not seeing any improvement, then I'm not sure you're going to see any. You might try continuing it for another couple weeks to see if you can do anything...but you might not get anything out of it.

  8. #8
    C.K.'s Avatar
    C.K. is offline Junior Member
    Join Date
    Oct 2003
    Location
    So. Cal.
    Posts
    114
    From the cycle i got very small lean muscle gains. in fact I gained no weight. I lost fat and got stronger, but thats it. But now i'm losing size, and its been quite a while since my cycle ended. I just went to the store and spent a good 300$ of food, and bought a nice 10lb bag of protein to go with it. so, I hope I stop losing.

  9. #9
    SaTyR's Avatar
    SaTyR is offline Member
    Join Date
    Nov 2003
    Location
    Belgium
    Posts
    620
    Quote Originally Posted by C.K.
    I am taking the Nolvadex because of some side effects I got from a previous andro cycle. Everyone at the gym has told me that I look smaller. I kinda started to lose the mass when I started the Nolvadex, and that was a few weeks ago which was a few weeks after I stopped my cycle. My good buddies dad is a gynocologist and perscribes Nolvadex for his women pateints, and he said it might cause muscle loss if a guy takes it (but he wasnt sure). So I don't know whats up! I am not eating quite as much as I was, but I dont think that would cause me to lose the muscle mass that fast.

    Just for the case , nolvadex is a "cure" for breastcancer . But it promotes other cancers like prostatecancer en longcancer . This is only if you take it many years .... I don't think you are loosing mass cause of the nolvadex ....

    Sorry for the bad english

    greetz

  10. #10
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    There are no physiological reasons for nolvadex to cause weight loss or reduction in gains.

    I challenge everyone that disagrees to find a research study that proves otherwise, or the biomechanical mechanism that would explain a loss in "gains" or mass in a healthy man.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •